Items where Division is "College of Science > School of Mathematics and Physics" and Year is 2019

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Keywords | Item Type | No Grouping
Jump to: A | K | W
Number of items: 4.

A

Acciarri, Christina and Khukhro, Evgeny and Shumyatsky, Pavel (2019) Profinite groups with an automorphism whose fixed points are right Engel. Proceedings of the American Mathematical Society . ISSN 0002-9939

K

Khukhro, Evgeny and Shumyatsky, Pavel (2019) Compact groups in which all elements are almost right Engel. Quarterly Journal of Mathematics . ISSN 0033-5606

Klopsch, Benjamin and Thillaisundaram, Anitha and Zugadi-Reizabal, Amaia (2019) Hausdorff dimensions in p-adic analytic groups. Israel Journal of Mathematics . ISSN 0012 -2172

W

Watkins, Matthew (2019) First-Principles Modeling of Polaron Formation in TiO2 Polymorphs. Journal of Chemical Theory and Computation, 14 (7). pp. 3740-3751. ISSN 1549-9618

This list was generated on Mon Mar 18 14:24:44 2019 GMT.